Authors: Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On an integral-type operator from logarithmic Bloch-type spaces to mixed-norm spaces on the unit ball
Journal: Applied Mathematics and Computation
Volume: 215
Issue: 11
First page: 3817
Last page: 3823
Issue Date: 1-Feb-2010
Rank: M21
ISSN: 0096-3003
DOI: 10.1016/j.amc.2009.11.022
Abstract: 
Let H (B) denote the space of all holomorphic functions on the open unit ball B of Cn and g ∈ H (B). We characterize the boundedness and compactness of the following integral-type operator. Lg f (z) = ∫01 R f (tz) g (tz) frac(dt, t), z ∈ B,. where R f is the radial derivative of function f, from logarithmic Bloch-type spaces to mixed-norm spaces on the unit ball.
Keywords: Bloch-type space | Boundedness | Compactness | Integral-type operator | Mixed-norm space | Unit ball
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

44
checked on Apr 3, 2025

Page view(s)

13
checked on Jan 31, 2025

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.